# SDR CALA2013110792706

- Difficulty date: November 6, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 37,328 hours, 16,350 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Gauge
- Part number: 80130700
- Part serial: 8408
- Condition: Broken
- Location: O2 Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 SHOWS 1090 PSI, O2 BOTTLE PRESSURE GAUGE BROKEN.  REPLACED O2 BOTTLE IAW AMM 35-11-41-000-001-A & AMM 35 -11-41-400-001-A.  PERFORMED OPERATIONAL TEST OF CREW OXYGEN DISTRIBUTION IAW AMM 35-12-00-700-001-A, OK CHECKED GOOD, NO LEAKS NOTED.
